Translator Disclaimer
June 2006 Determinacy for games ending at the first admissible relative to the play
Itay Neeman
J. Symbolic Logic 71(2): 425-459 (June 2006). DOI: 10.2178/jsl/1146620151

Abstract

Let o(κ) denote the Mitchell order of κ. We show how to reduce long games which run to the first ordinal admissible in the play, to iteration games on models with a cardinal κ so that (1) κ is a limit of Woodin cardinals; and (2) o(κ)=κ++. We use the reduction to derive several optimal determinacy results on games which run to the first admissible in the play.

Citation

Download Citation

Itay Neeman. "Determinacy for games ending at the first admissible relative to the play." J. Symbolic Logic 71 (2) 425 - 459, June 2006. https://doi.org/10.2178/jsl/1146620151

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1105.03053
MathSciNet: MR2225886
Digital Object Identifier: 10.2178/jsl/1146620151

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top